# SDR MALA010727

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT 2745 THE F/A REPORTED A RUMBLE SOUND FROM FLOOR FOLLOWED BY AN ELECTRICAL SMELL.  AC RETURNED TO GATE.  MAINTENANCE RAN SUPPLEMENTAL AC FOR AWHILE, NO RUMBLING OR FUMES NOTED.  OPS CHECK GOOD.  RAN RECIRC FAN ON BOTH SETTINGS, NO DISCREPANCY, NO RUMBLING NOTED FOR THE DURATION OF ALL.  OPS CHECK GOOD.
